# SDR AALA20141216002

- Difficulty date: November 28, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 53,925 hours, 6,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FOUND DEFORMED AT LOWER AFT EDGE.  REPAIRED DOOR IAW SRM 52-30-01-2R-17 FIG 202.
